Continuous bleeding while taking Marvelon for the first time


Q: Hi! I'm 38 years old and it is my first time to take birth control pills which is Marvelon. I started taking it on Nov. 13 on the first period day.Then it was only spotting for a day or two. After that, it continues to bleed moderately until today. And I'm still wearing pads. I am still taking Marvelon on time and faithfully. This is my 2nd week of taking it which means this is my 2nd week of having prolonged bleeding. Do I need to take iron sulfate?. Do I need to see a doctor ASAP or should I wait until a month or two or three for my body to adjust? Thank you for your time and effort.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...

Q: My girlfriend drank nordette yeterday at 8 as an Ecp and drank again 12 hours later. Today she should be expecting he...

Q: I took the morning after pill yesterday (36 hours after intercourse) as I have been off the pill for quite awhile due...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon